# SDR SWAA2022030703042

- Difficulty date: April 16, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 50,373 hours, 28,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON ACB FLOOR T-STRAP AT STA 767+6 WL157 RBL 21 - LBL 22 / REMOVED CORRODED T-STRAP IN ACB STA 767+6; WL 157; RBL 21 - LBL 22 IAW SRM 51-40-02; THE TEMP LOCATED REPLACEMENT T-STRAP DURING CARGO FLOOR PANEL INSTALLATION. 80570U 23APR19 T-STRAP REPLACED DUE TO NO ALLOWABLE DAMAGE LIMIT ENTRIES IN SRM 80570U 23APR19 INSP 21 23APR19
